# SDR DALA2025082606335

- Difficulty date: August 24, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 27,294 hours, 10,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHTS ON AFT DOOR 2R ILLUMINATED AT LIFTOFF ON TAKEOFF ROLL, LAST COUPLE OF EMER LIGHTS + EXIT LIGHTS 2R ILLUM. R/R PWR SUPPLY AND BAT PACK PER B737AMM 33-51. OPS TEST GOOD.
